# SDR IPXA10563506

- Difficulty date: October 4, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FCB, BS 680 FRAME BELOW STR 22R IS DENTED ON UPPER FLANGE.     REPAIRED IAW EO B757-5310-40394-A, DATED 29OCT10 AND ATS ER 10-04979.
